Nonlinear diffusion through large complex networks containing regular subgraphs

D. Volchenkov, Ph Blanchard

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Transport through generalized trees is considered. Trees contain the simple nodes and supernodes, either well-structured regular subgraphs or those with many triangles. We observe a superdiffusion for the highly connected nodes while it is Brownian for the rest of the nodes. Transport within a supernode is affected by the finite size effects vanishing as N → ∞. For the even dimensions of space, d = 2, 4, 6,..., the finite size effects break down the perturbation theory at small scales and can be regularized by using the heat-kernel expansion.

Original languageEnglish
Pages (from-to)677-697
Number of pages21
JournalJournal of Statistical Physics
Volume127
Issue number4
DOIs
StatePublished - May 2007

Keywords

  • Diffusion
  • Networks and genealogical trees
  • Structures and organization in complex systems

Fingerprint Dive into the research topics of 'Nonlinear diffusion through large complex networks containing regular subgraphs'. Together they form a unique fingerprint.

Cite this